Cancer Channel
Topics
Medications
Quicklinks
Related Channels

CeeNU Overdose

Treatment Options for a CeeNU Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication absorbed into the bloodstream.
 
Treatment will also include supportive care, which consists of treating any symptoms that occur as a result of the overdose. Supportive treatment for a CeeNU overdose may include:
 
  • Close monitoring of blood cell counts
  • Intravenous (IV) fluids
  • Medications, such as metoclopramide (Reglan®), to treat severe nausea and vomiting.
 
There is no known antidote for a CeeNU overdose.
 
It is important to seek immediate medical attention if you believe you or someone else may have taken too much CeeNU.
The Zen of Cancer Caregiving - Recharge Your Batteries!

CeeNU Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.